# SDR USAABB03120

- Difficulty date: July 25, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3017681M
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNN - FOUND EXTERIOR EMERGENCY LIGHT AT 2L DOOR INOPERATIVE.  MAINTENANCE ADJUSTED THE LIGHT SOCKET ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (M)
